# SDR VNAA2016120500010

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 31,161 hours, 31,198 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050109
- Part serial: DCL40099
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE RED MESSAGE CAME ON AFTER TAKEOFF DURING GEAR RETRACTION. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, PERFORMED FULL OIL AND NITROGEN SERVICE ON NOSE LANDING GEAR SHOCK STRUT AND PERFORMED CHECKS IAW AMM. AIRCRAFT RELEASED FOR SERVICE.
